# SDR REXA2018111391092

- Difficulty date: October 19, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131S
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL STICK 5 CORRODED MULTIPLE AREAS.
REMOVED AND REPLACED SIDEWALL SEAT TRACK L/H # 5 IAW CRJ 200 AMM 53-01-11
